Alert archive / Nebraska / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 46, NWS North Platte, NE

June 1, 2014Custer County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jun 1, 2014, 9:24 PM CDT for Custer County, Nebraska. It was in force for 66 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 1, 2014, 9:24 PM CDT (02:24 UTC)
Expired
Jun 1, 2014, 10:30 PM CDT
In force
66 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Custer County, NE

The radar

The North Platte radar (KLNX), 127 km from the middle of the area, began a volume at 02:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 1, 6:25 PM CDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 2.4 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2014-06-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 119 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2014-06-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -51 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
119 J/kg
Mixed-layer CIN
-309 J/kg
Mixed-layer LCL
1446 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
-51 m²/s²
0-3 km storm-relative helicity
17 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

481 
WUUS53 KLBF 020224
SVRLBF
NEC041-020330-
/O.NEW.KLBF.SV.W.0046.140602T0224Z-140602T0330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
924 PM CDT SUN JUN 1 2014

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN CUSTER COUNTY IN CENTRAL NEBRASKA...

* UNTIL 1030 PM CDT

* AT 922 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM MERNA TO 5 MILES EAST OF CALLAWAY TO 9 MILES
  SOUTHWEST OF OCONTO...AND MOVING EAST AT 45 MPH.

  HAZARD...60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  BROKEN BOW...OCONTO...BERWYN...WEISSERT...WESTERVILLE...ANSLEY...
  MASON CITY...PRESSEY STATE WILDLIFE MANAGEMENT AREA...BUCKEYE...
  BURR OAK...CUMRO...INTERSECTION OF HIGHWAY 183 AND CUMRO ROAD...
  ARCADIA DIVERSION DAM STATE WILDLIFE MANAGEMENT AREA...BLOCK HILL
  BASIN AND GAVIN SIDING.

THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 267 AND 307.

THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 269 AND 308.

THIS INCLUDES HIGHWAY 183 BETWEEN MILE MARKERS 73 AND 106.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4104 9922 4105 9986 4153 9986 4153 9921
      4139 9919 4105 9920
TIME...MOT...LOC 0224Z 276DEG 38KT 4143 9973 4126 9980
          4104 9986

HAIL...<.75IN
WIND...60MPH

$$

BUTTLER
1 follow-up statement
084 
WWUS53 KLBF 020249
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
949 PM CDT SUN JUN 1 2014

NEC041-020259-
/O.CAN.KLBF.SV.W.0046.000000T0000Z-140602T0330Z/
CUSTER NE-
949 PM CDT SUN JUN 1 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CUSTER COUNTY IS
CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR 
PROPERTY.  HOWEVER...GUSTY WINDS TO 45 MPH ARE STILL POSSIBLE WITH 
THESE THUNDERSTORMS.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN NORTH PLATTE.

LAT...LON 4104 9922 4105 9986 4153 9986 4153 9921
      4139 9919 4105 9920
TIME...MOT...LOC 0249Z 276DEG 38KT 4140 9938 4123 9945
          4101 9951

$$

BUTTLER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 8:31 PM CDT, 53 minutes earlier.

Area forecast discussion, Jun 1, 8:31 PM CDT, 53 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
831 PM CDT SUN JUN 1 2014

.UPDATE...
ISSUED AT 830 PM CDT SUN JUN 1 2014

EXPANDED THE SEVERE THUNDERSTORM WATCH TO NOW INCLUDE
BLAINE...LOUP...AND CUSTER COUNTIES. THE LINE OF STORMS MOVING
ACROSS THOMAS AND LOGAN COUNTIES ARE MOVING ALONG A CORRIDOR OF
LITTLE OF NO SURFACE BASED CIN...WHICH IS ON THE GRADIENT OF
HIGHER EFFECTIVE SHEAR AND DCAPE. ALTHOUGH THE STORM LOOKS TO HAVE
TRENDS OF WEAKENING...DIDN/T FEEL COMFORTABLE NOT HAVING THE WATCH
OUT WITH THE STORMS MOVING IN SO EXPANDED.

UPDATE ISSUED AT 657 PM CDT SUN JUN 1 2014

JUST UPDATED THE FORECAST FOR THE BRAND NEW SEVERE THUNDERSTORM
WATCH WHICH IS IN EFFECT UNTIL MIDNIGHT CDT FOR LOCATIONS ALONG AND
WEST OF A LINE FROM VALENTINE TO EUSTIS. A VERY STRONG LINE OF
THUNDERSTORMS WAS PRESENT ACROSS THE EASTERN NEBRASKA PANHANDLE AND
WESTERN SANDHILLS. THIS ACTIVITY WILL MOVE TO THE EAST SOUTHEAST
THIS EVENING. STORMS SHOULD APPROACH THE NORTH PLATTE AREA DURING
THE 830 TO 9 PM CDT TIME FRAME. AT THIS TIME...THE CORRIDOR OF
STRONGEST STORMS WILL BE ACROSS THE CENTRAL SANDHILLS...MAINLY FROM
GRANT AND ARTHUR COUNTY...EAST TO THOMAS AND LOGAN COUNTIES.

&&

.SHORT TERM...(THIS EVENING THROUGH MONDAY)
ISSUED AT 306 PM CDT SUN JUN 1 2014

LEAD SHORTWAVE AIDED IN THE DEVELOPMENT OF ELEVATED CONVECTION
THIS MORNING ACROSS MOST OF WESTERN AND NORTH CENTRAL NEBRASKA.
THE STORMS CONGEALED INTO AN MCS...WHICH IS CURRENTLY ONGOING
ACROSS CENTRAL AND FAR EASTERN PORTIONS OF NORTH CENTRAL NEBRASKA.
THIS SYSTEM HAS STABILIZED THE ATMOSPHERE IN IT/S WAKE ACROSS
WESTERN AND SOUTHWEST NEBRASKA EARLY THIS AFTERNOON. SKIES ARE
CLEARING OR HAVE CLEARED ACROSS THIS AREA HOWEVER...AND SOME
DESTABILIZATION IS POSSIBLE LATE THIS AFTERNOON. WITH THE MAIN
SHORTWAVE STILL LOCATED ACROSS WESTERN WYOMING /MOVING EAST/
SCATTERED THUNDERSTORMS ARE STILL POSSIBLE AS CONVECTION MOVES
EAST OFF THE HIGHER TERRAIN TO THE WEST. SEVERE CHANCES HAVE BEEN
GREATLY REDUCED DUE TO THE EARLY CONVECTION...AND HAVE REMOVED THE
SEVERE WORDING FOR ALL AREAS FROM THE FORECAST. BY MIDNIGHT
TONIGHT...ALL STORMS SHOULD HAVE ENDED AS A COLD FRONT PUSHES
SOUTHEAST ACROSS THE AREA.

A PLEASANT DAY MONDAY...WITH LOWER HUMIDITY AND COMFORTABLE
TEMPERATURES IN THE WAKE OF TONIGHTS COLD FRONT. WINDS COULD BE A BIT
BREEZY...ESPECIALLY ACROSS NORTH CENTRAL NEBRASKA LATE MORNING AND
EARLY AFTERNOON. HIGHS SHOULD MOSTLY BY IN THE UPPER 70S AND LOWER
80S.

.LONG TERM...(MONDAY NIGHT THROUGH SUNDAY)
ISSUED AT 306 PM CDT SUN JUN 1 2014

AN ACTIVE WEATHER PATTERN IS AHEAD. MODELS IN GOOD AGREEMENT WHERE
SEVERAL FRONTS WILL BE MOVING THROUGH THE AREA FOR A CHANCE OF
THUNDERSTORMS DAILY. MONDAY NIGHT INTO TUESDAY A SEMI STATIONARY
FRONT WILL BE THE FOCUS FOR THUNDERSTORMS AS LEESIDE CYCLOGENESIS
OCCURS. ON TUESDAY MOISTURE IS DRAWN NORTH...WITH INGREDIENTS TO
COME TOGETHER FOR SEVERE THUNDERSTORM DEVELOPMENT BY LATE
AFTERNOON AND EVENING. THE SYSTEM DROPS SOUTH AND EAST WHILE
MOVING EAST THROUGH WESTERN NEBRASKA BEFORE MIDNIGHT.

HEAVY RAINFALL WILL ALSO BE A THREAT WITH SOME LOCALES RECEIVING
AN INCH OR MORE OF RAIN AS STORMS ORGANIZE AND MOVE EAST. LARGE
HAIL WILL BE THE PRIMARY THREAT TUESDAY...ALTHOUGH A CHANCE FOR
TORNADOES AS WELL INTO THE EVENING WITH GOOD SHEAR FOR SUPERCELLS
TO FORM.

THIS SYSTEM SLOWLY MOVES EAST INTO EASTERN NEBRASKA WEDNESDAY WITH
THE CHANCE FOR RAIN LINGERING ACROSS THE NORTH AND NORTH CENTRAL.
THE SYSTEMS COLD FRONT WILL MOVE SOUTH WEDNESDAY EVENING THEN BACKS
WEST TO THE FRONT RANGE FOR A CONTINUED FOCUS FOR RAIN CHANCES INTO
NEXT WEEKEND.

TEMPERATURES WILL BECOME CLOSER TO SEASONAL NORMALS THURSDAY AS
THE A COLD FRONT MOVES SOUTH LATE.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z MONDAY EVENING)
ISSUED AT 657 PM CDT SUN JUN 1 2014

THUNDERSTORMS WILL IMPACT THE KLBF AND KVTN TERMINALS DURING THE 01Z
TO 04Z TIME FRAME THIS EVENING. SOME WIND GUSTS MAY APPROACH 50 KTS
AT THE KLBF TERMINAL...AND 40 KTS AT THE KVTN TERMINAL. IN
ADDITION...HAIL WILL BE POSSIBLE AS WELL. AFTER 05Z THE THREAT FOR
THUNDERSTORMS WILL END AT BOTH TERMINALS WITH CLEAR SKIES EXPECTED
THROUGH 00Z MONDAY.

&&

.HYDROLOGY...
ISSUED AT 306 PM CDT SUN JUN 1 2014

HIGH FLOWS ARE EXPECTED ON THE NORTH PLATTE RIVER...UPSTREAM OF
LAKE MCCONAUGHY TO INCLUDE THE LEWELLEN AREA...AND THE SOUTH PLATTE
RIVER. THE INCREASED FLOWS WILL BE FROM A COMBINATION OF RESERVOIR
RELEASES DUE TO SNOWMELT AND RECENT RAINS. NO FLOOD IMPACTS ARE
EXPECTED AT THIS TIME.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...BROOKS
SHORT TERM...TAYLOR
LONG TERM...KECK
AVIATION...CLB
HYDROLOGY...KECK
Hazardous weather outlook, Jun 1, 7:02 PM CDT, 2 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
702 PM CDT SUN JUN 1 2014

NEZ004>010-022>029-035>038-056>059-069>071-094-030015-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
702 PM CDT SUN JUN 1 2014 /602 PM MDT SUN JUN 1 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

A LINE OF THUNDERSTORMS WILL CROSS WESTERN AND NORTH CENTRAL
NEBRASKA THIS EVENING. SOME STORMS WILL BE SEVERE...PARTICULARLY
ALONG AND SOUTH OF HIGHWAY 2 AND 91 FROM ANTIOCH TO DUNNING AND
EAST TO ERICSON. WIND GUSTS TO 70 MPH AND HAIL UP TO QUARTER SIZE
IS POSSIBLE SOUTH OF THE BEFORE MENTIONED LINE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THUNDERSTORMS ARE POSSIBLE MUCH OF THIS UPCOMING WORKWEEK. AT
THIS
TIME IT APPEARS CONDITIONS TUESDAY WILL BECOME FAVORABLE FOR
SEVERE THUNDERSTORMS CAPABLE OF LARGE HAIL AND DAMAGING WINDS. A
WARM FRONT ACROSS THE AREA COULD ALSO BECOME A FOCUS FOR
TORNADOES
LATE TUESDAY AFTERNOON AND EVENING. LATER FORECASTS WILL BETTER
REFINE THIS POTENTIAL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED ACROSS THE CENTRAL AND SOUTHERN SANDHILLS
AND SOUTHWESTERN NEBRASKA THIS EVENING.

&&

GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

CLB

In the hours before

Local storm report, Jun 1, 7:43 PM CDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
743 PM CDT SUN JUN 01 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 PM     TSTM WND GST     17 SW MULLEN            41.87N 101.28W
06/01/2014  M57 MPH          HOOKER             NE   PUBLIC

            DISMAL RIVER GOLF CLUB REPORTED A 57 MPH GUST...WITH
            HEAVY RAIN AT TIME OF REPORT.

&&

SCARMEL
Local storm report, Jun 1, 7:51 PM CDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
751 PM CDT SUN JUN 01 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 PM     TSTM WND GST     9 WSW MULLEN            41.99N 101.20W
06/01/2014  E60 MPH          HOOKER             NE   PUBLIC

            ALSO HEAVY RAIN AT TIME OF THIS REPORT.

&&

SCARMEL
Local storm report, Jun 1, 8:07 PM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
807 PM CDT SUN JUN 01 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 PM     TSTM WND DMG     3 S MULLEN              42.00N 101.04W
06/01/2014                   HOOKER             NE   LAW ENFORCEMENT

            WOOD FENCE AND POSTS BLOWN DOWN BY ESTIMATED 60 TO 65 MPH
            THUNDERSTORM WIND GUSTS JUST SOUTH OF MULLEN.

&&

SCARMEL
Local storm report, Jun 1, 8:11 PM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
811 PM CDT SUN JUN 01 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 PM     TSTM WND GST     3 S MULLEN              42.00N 101.04W
06/01/2014  E65 MPH          HOOKER             NE   LAW ENFORCEMENT

&&

BTAYLOR
Special weather statement, Jun 1, 8:22 PM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
822 PM CDT SUN JUN 1 2014

NEZ058-069-070-020215-
CHASE NE-HAYES NE-PERKINS NE-
722 PM MDT SUN JUN 1 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN PERKINS...SOUTHWESTERN
HAYES AND CHASE COUNTIES UNTIL 815 PM MDT/915 PM CDT/...

AT 721 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 10 MILES NORTHEAST OF LAMAR...OR 12 MILES
NORTHWEST OF IMPERIAL...MOVING SOUTHEAST AT 45 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  IMPERIAL...
  CHAMPION...
  ENDERS RESERVOIR STATE RECREATION AREA...
  ENDERS...
  WAUNETA...
  HAMLET...
  WANAMAKER STATE WILDFIRE MANAGEMENT AREA...
  CHURCH GROVE CAMPGROUND...
  CENTER DAM CAMPGROUND...
  AREA A CAMPGROUND...

THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 25 AND 57.

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

BUTTLER
Local storm report, Jun 1, 8:29 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
829 PM CDT SUN JUN 01 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1015 AM     HAIL             2 N SARBEN              41.19N 101.30W
06/01/2014  E1.00 INCH       KEITH              NE   PUBLIC

            HEAVY RAINFALL WITH PEA SIZE HAIL...A FEW HAIL STONES THE
            SIZE OF QUARTERS.

1020 AM     HAIL             2 WNW SARBEN            41.17N 101.34W
06/01/2014  E0.50 INCH       KEITH              NE   PUBLIC

            SMALL HAIL AND HEAVY RAIN

1036 AM     HEAVY RAIN       8 N LEMOYNE             41.40N 101.80W
06/01/2014  M2.75 INCH       ARTHUR             NE   PUBLIC

            FELL IN 1 HR 15 MIN., PEA SIZE HAIL ALSO REPORTED

1154 AM     HEAVY RAIN       E NORTH PLATTE          41.13N 100.77W
06/01/2014  M1.00 INCH       LINCOLN            NE   STORM CHASER

            MEASURED IN 20 MINUTES

1155 AM     HEAVY RAIN       HERSHEY                 41.16N 101.00W
06/01/2014  M1.00 INCH       LINCOLN            NE   FIRE DEPT/RESCUE

1223 PM     HEAVY RAIN       NORTH PLATTE            41.13N 100.77W
06/01/2014  U0.00 INCH       LINCOLN            NE   NWS EMPLOYEE

            ESTIMATED 18-24 INCHES WATER ON SOME ROADS IN TOWN

0120 PM     HEAVY RAIN       8 WSW CALLAWAY          41.25N 100.06W
06/01/2014  M0.72 INCH       CUSTER             NE   CO-OP OBSERVER

            RAINFALL OCCURRED IN A 25 MINUTE PERIOD. NO HAIL. WIND
            GUSTS TO 45 MPH.

0125 PM     HEAVY RAIN       2 W NORTH PLATTE        41.13N 100.81W
06/01/2014  M1.40 INCH       LINCOLN            NE   NWS EMPLOYEE

            1.40 INCHES OF RAINFALL THROUGH 125 PM CDT.

0128 PM     HEAVY RAIN       LYNCH                   42.83N 98.47W
06/01/2014  M1.00 INCH       BOYD               NE   CO-OP OBSERVER

            STORM TOTAL RAINFALL SO FAR AT LYNCH.

0142 PM     HAIL             1 N EWING               42.27N 98.34W
06/01/2014  M0.25 INCH       HOLT               NE   PUBLIC

            PEA SIZE HAIL REPORTED.

0142 PM     HAIL             1 SW EWING              42.25N 98.36W
06/01/2014  E0.88 INCH       HOLT               NE   PUBLIC

0150 PM     HAIL             3 N EWING               42.30N 98.34W
06/01/2014  M0.50 INCH       HOLT               NE   FIRE DEPT/RESCUE

            1/4 TO 1/2 INCH DIAMETER HAIL...ALONG WITH VERY HEAVY
            RAINFALL AND WIND GUSTS ESTIMATED TO 50 MPH BY EWING FIRE
            DEPARTMENT.

0210 PM     HAIL             20 SSW EUSTIS           40.40N 100.17W
06/01/2014  E0.25 INCH       FRONTIER           NE   PUBLIC

            VERY HEAVY RAIN ALSO OCCURRING AT TIME OF REPORT.

0500 PM     HEAVY RAIN       4 NE HERSHEY            41.20N 100.95W
06/01/2014  M1.50 INCH       LINCOLN            NE   PUBLIC

            STORM TOTAL RAINFALL THROUGH 500 PM CDT. REPORT RELAYED
            THROUGH SOCIAL MEDIA.

0612 PM     TSTM WND GST     20 W ELLSWORTH          42.06N 102.68W
06/01/2014  E60.00 MPH       SHERIDAN           NE   PUBLIC

            40 TO 50 MPH SUSTAINED WINDS WITH GUSTS ESTIMATED OVER 60
            MPH. SHINGLES OFF SHOPP. PEA SIZED HAIL ALSO OCCURRED.
            VERY HEAVY RAIN AT TIME OF THIS REPORT.

0655 PM     TSTM WND GST     10 S ASHBY              41.88N 101.93W
06/01/2014  E60.00 MPH       GRANT              NE   PUBLIC

            ESTIMATED 50 TO 60 MPH WIND GUSTS...SMALL TREE BRANCHES
            DOWN. ALSO PEA SIZED HAIL COVERING GROUND AT TIME OF THIS
            REPORT.

0710 PM     TSTM WND GST     23 SE HYANNIS           41.76N 101.45W
06/01/2014  E70.00 MPH       GRANT              NE   PUBLIC

            ESTIMATED 60 TO 70 MPH WIND GUSTS AS THUNDERSTORMS
            PASSED. ALSO PEA SIZED HAIL.

0725 PM     TSTM WND GST     10 E HYANNIS            42.00N 101.57W
06/01/2014  E60.00 MPH       GRANT              NE   PUBLIC

            ESTIMATED 60 MPH THUNDERSTORM WIND GUSTS. BLEW OVER GRILL
            AND LAWN FURNITURE.

0740 PM     TSTM WND GST     17 SW MULLEN            41.87N 101.28W
06/01/2014  M57.00 MPH       HOOKER             NE   PUBLIC

            DISMAL RIVER GOLF CLUB REPORTED A 57 MPH GUST...WITH
            HEAVY RAIN AT TIME OF REPORT.

0750 PM     TSTM WND DMG     3 S MULLEN              42.00N 101.04W
06/01/2014                   HOOKER             NE   LAW ENFORCEMENT

            WOOD FENCE AND POSTS BLOWN DOWN BY ESTIMATED 60 TO 65 MPH
            THUNDERSTORM WIND GUSTS JUST SOUTH OF MULLEN.

0750 PM     TSTM WND GST     9 WSW MULLEN            41.99N 101.20W
06/01/2014  E60.00 MPH       HOOKER             NE   PUBLIC

            ALSO HEAVY RAIN AT TIME OF THIS REPORT.

0750 PM     TSTM WND GST     3 S MULLEN              42.00N 101.04W
06/01/2014  E65.00 MPH       HOOKER             NE   LAW ENFORCEMENT

&&

SCARMEL

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 1, 7:08 PM CDTSevere Thunderstorm WarningLBFDeuel, Garden52 min
Jun 1, 7:11 PM CDTSevere Thunderstorm WarningLBFArthur, Grant, Hooker, McPherson49 min
Jun 1, 7:32 PM CDTSevere Thunderstorm WarningLBFCherry, Grant, Hooker43 min
Jun 1, 7:56 PM CDTSevere Thunderstorm WarningLBFHooker, Logan, McPherson, Thomas49 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.